# SDR SWIA202163700

- Difficulty date: October 19, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR PCU TO ELEVATOR BOLTS DONT LINE UP WITH COTTER PIN HOLE WITHIN REQUIRED TOURQE VALUE AND NEED REPLACED WITH NEW HARDWARE    (C CHECK RO 01-05-2022)   RH ELEVATOR PCU TO ELEVATOR HARDWARE WAS REPLACED AS REQUIRED IAW CRJ 700 AMM 27-33-01-000-400-801-A01 AND TASK CARDS 27-320-1003-SKY.  SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
